# SDR A6WA200940457

- Difficulty date: August 4, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Lt Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAIL PIPE FAIRING FWD BRACKET OF COVER ASSY CRACKED.  LT TAIL PIPE FAIRING FWD BRACKET OF COVER ASSY.  REPLACED IAW SRM 51-42-06.  (K)
